# SDR SWAA2019110838706

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,149 hours, 35,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY & FORWARD SERVICE LOWER EMERGENCY EXIT LIGHT LENS MISSING DIRECTIONAL ARROW. / INSTALLLED DIRECTIONAL ARROW ON FORWARD ENTRY & SERVICE DOORS.
